# SDR USAA920081586

- Difficulty date: August 19, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 57,518 hours, 35,597 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601197A
- Part serial: 624
- Condition: Cracked
- Location: L/E Slat
- Part time: 4,437 hours, 3,428 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT MAJOR REPAIR C4 CHECK NR 5030564 AND 03C0057002/022, LT WING NR 1 SLAT SKIN CRACKED AT INBOARD AUXILIARY TRACK R&R THE LT WING NR 1 SLAT IAW 737 AMM 27-81-21.
